# SDR DL76L960185

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

ENGINE COMPRESSOR STALLED AS POWER WAS ADDED FOR T/O.  BELIEVED TO BE LT ENGINE, NO EXCEEDENCE, ENGINE WAS REPLACED AND ROUTED TO SHOP.
